# SDR CA000309004

- Difficulty date: March 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna 208B
- Aircraft time: 16 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Bracket
- Part number: 26431021
- Condition: Loose
- Location: Drag Link
- Part time: 103 hours
- Component: Landing Gear Att, Cessna, 26430092
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) THE PILOT REPORTED A THUMP WHEN POWER WAS INCREASED OR DECREASED.  MAINTENANCE TRACED THE PROBLEM TO A LOOSE LINER IN THE FORWARD NOSE GEAR SPRING (DRAG LINK) SUPPORT.  THE LINER COULD BE SEEN TO MOVE FORWARD AND AFT WITH THE APPLICATION OF POWER.
